MathSciNet Relay Station
MathSciNet bibliographic data
MR762715 46E30 (28A20 47H99)
Appell, J.; De Pascale, E. Some parameters associated with the Hausdorff measure of noncompactness in spaces of measurable functions. (Italian) Boll. Un. Mat. Ital. B (6) 3 (1984), no. 2, 497–515.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement